MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a delivery system catheter kink occurred.The patient with mild-moderate calcium was selected for a 25mm lotus edge valve implant.During advancement of the lotus edge valve delivery system, there was difficulty managing the radiopaque marker.The physician pulled the lotus edge valve delivery system back and then rotated the catheter while pushing forward, in order to have the radiopaque marker on the outer curve of the anatomy.The radiopaque marker was not on the outer curve of the anatomy.The lotus edge valve delivery system catheter kinked on the outer sheath of the catheter near the locking mechanism.The lotus edge valve delivery system was removed and exchanged for another 25mm lotus edge valve system.The new 25mm lotus edge valve system was advanced.The 25mm lotus edge valve was implanted without incident.There were no reported patient consequences.
 
Additional Manufacturer Narrative
Device eval by manufacturer: a lotus edge valve system was returned to boston scientific (bsc) and analyzed by a bsc quality engineer.The lotus edge valve system was returned fully sheathed.A kink was noted on the outer sheath (os) 7cm proximal to the distal tip of the os.The lotus edge delivery system was returned in the starting position.The lotus edge valve was unsheathed, locked and released without issue.No issues were noted with the lotus edge valve components.
 
Event or Problem Description

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10906258
Report Number2134265-2020-16360
Device Sequence Number3217549
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0025793236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/06/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Patient Age74 YR